# SDR DALA2021040902093

- Difficulty date: February 12, 2020
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 68,571 hours, 8,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Detached
- Location: L1 Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 DOOR 1L HINGE COVER DETTACHED. CORRECTIVE ACTION: R/R DOOR LINING ASSY AND ASSY ROD PER A330 AMM 52-11. (6198598)
